# SDR SWIA201024945

- Difficulty date: September 19, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 24,015 hours, 32,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 6 WILL NOT COME ON.  (FLT 6419)  REPLACED EMERGENCY BATTERY PACK.
